Thread: Is to much clomid bad for you?
03-13-2002, 07:29 PM #1
Is to much clomid bad for you?
I was wondering if you took to much clomid after your cycle?, what would happen to you . i mean where do you draw the limits , or just does your body get used to it and it wont work anymore??
03-14-2002, 02:04 AM #2
somewhere (not sure where) i read that porn stars use clomid so they can squirt a serious wad!
if i were you id hold on to ya woman when you shoot or shes gonna fly out the window!
03-14-2002, 03:10 AM #3
03-14-2002, 04:55 AM #4Associate Member
- Join Date
- Jan 2002
Kaz you crack me up, lol
03-14-2002, 09:26 AM #5
03-14-2002, 09:47 AM #6
I would think that the excess estrogen would start to give you some problems.
Not only acne, and moodiness, but gyno as well.
03-14-2002, 10:50 AM #7
it gives me a nasty case of acne.
03-14-2002, 07:56 PM #8
Ya i agree clomid is the only thing that makes me break out with acne........ i do great all cycle then i get slamed when im coming off ... what the freak...............
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)